# SDR UALA2009011900195

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 57,947 hours, 32,790 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS INOP FOR SEAT 3 TO SEAT 9.  REPLACED BATTERY PACK.  TESTS OKAY.
